# SDR DALA2017051704045

- Difficulty date: May 16, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 83,846 hours, 38,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINTENANCE VISIT, TWO DENTS WERE DISCOVERED COMMON TO THE 143N3471-9 SKIN AT BS 600, BETWEEN STRINGERS 26R, BL 0. DENTS OUT OF LIMITS IAW SRM DUE TO PROXIMITY FROM A SKIN CUTOUT AND LESS THAN 0.5 INCH FROM A SHEAR TIE FASTENER. REPAIRED IAW ERA 557226-14, REV ORIG.
